MAUDE Adverse Event Report: COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL

COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL
Model Number G49933
Medical Device Problem Code Wrinkled (2614)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
During an unspecified procedure, the operator detected that the catheter of universa soft ureteral stent set was wrinkled.The operator removed the stent set from the patient¿s body.At this time it is unknown how the intended procedure was completed.Additional information was requested.No unintended section of the device remained inside the patient¿s body.The patient did not require an additional procedure due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.No photos have been provided.If device becomes available complaint will be reopened and the record will be updated at that time.There is no evidence that a design or process related failure mode contributed to this event.Based on the investigation evaluation, there is no indication that a design or process related failure mode contributed to this event.Current controls for manufacturing are in place to assure functionality; device integrity prior to shipping.Based on the information provided, a definitive root cause cannot be reported or established at this time.The complaint was confirmed based on the customer¿s testimony.Although a definitive root cause cannot be determined.We will notify the appropriate personnel and continue to monitor for similar complaints.A trackwise search revealed this complaint to be the only one associated with complaint lot number a 7219134.

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6829605
Report Number1820334-2017-02688
Device Sequence Number818776
Product Code FAD
UDI-Device Identifier00827002499331
UDI-Public(01)00827002499331(17)190823(10)7219134
Combination Product (Y/N)N
PMA/510(K) Number
K151051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49933
Device Catalogue NumberUSH-524
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/14/2017
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1